• Kate's Avatar

    Kate started following

    Question: Tagrisso

  • Kate's Avatar

    Kate asked a questionLung Cancer

    Tagrisso

    • LiveWithCancer's Avatar
      LiveWithCancer

      I'm glad that your husband's scans are showing good results. I hope that the reprieve and the PT will get his strength back where it needs to be.

      6 months ago
    • KCat's Avatar
      KCat

      Hi. I just started Tagrisso 2 weeks now and will be taking it for 30 days and see if any tumors and cancer cells that spreads all over my body had stopped spreading. Until then I won't know what's next. I hope for a good result to your husband with different treatment.

      6 months ago
  • Kate's Avatar

    Kate wrote on Sharonfalitz's wall

    I’m fairly new to the site and when you said you are living with chronic illness for sometime, have you ever gotten your strength back? Husband is very unsteady on his feet and wonder if there is anything I can do to help him improve. He is taking a Chemo pill, Tagrisso for the last month. Was Stage 3, now 4.

  • Kate's Avatar

    Kate asked a questionLung Cancer

    Fentanyl patch

    4 answers
    • KB2013's Avatar
      KB2013

      Please consider finding a new oncologist.

      8 months ago
    • meyati's Avatar
      meyati

      That- what KB2013 said-- THAT. -I hope that you did change doctors, since you said-Another source. It is horrible for that to happen.. See if you can go to pain management-- withdrawal is one of the things they deal with.

      ASk the pharmacist about Seraquil--they are supposed to know.

      I hope that you took your husband to the ER the second night.

      8 months ago
    • Larry's Avatar
      Larry

      Kate no one should be cut off of such a powerful pain med without a plan for tapering off or put on a med for withdrawal. Seroquel is an antipsychotic. I am not sure why he was given that med. You should insist he be treated for his pain or his withdrawal immediately. I am sorry you are going through this with your husband. My wife is dealing with stage 4 Lung cancer. 3 1/2 years now. I found out you have to be firm an insist on proper treatments when things are not going well. Doctors don't always offer care for every possible side effect of treatments. That is why you need to be proactive. Maybe you should ask for a much milder & short acting pain med. That way it would stop the withdrawal symptoms. Then you could taper him off over time. My wife uses Tylenol with codeine for her pain. A month's supply lasts her 3 months. She is very good about not using it when she does not need it. Most of the time I will give her 1/2 a pill and she does fine. The patch is a continuous supply of pain medicine. So it is much easier to become dependent on the pain meds when you are on a patch. When you stop using a patch you are more likely to suffer withdrawal. Short term pills work better for her because she only uses them when she needs them. If she has several good days in a row & does not take her pain meds she never suffers withdrawal. Good luck and please take care of yourself too. Caregivers also have difficult journeys. Larry

      8 months ago
  • Kate's Avatar

    Kate started following

    Question: Fentanyl patch

  • Kate's Avatar